# SDR FDEA202312200244

- Difficulty date: December 20, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 33,986 hours, 18,992 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A5724081101
- Condition: Corroded
- Location: Unknown
- Part time: 57,989 hours, 30,667 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RIB 5 FITTING HAS CORROSION. REPAIR PER AIRBUS REPAIR DRAWING R57240425
